Prof Roger J. Plymen (MA, DPhil (Oxon)) - publications


 

List of publications

2013

  • Aubert, A-M., Baum, P., Plymen, R., & Solleveld, M. (2013). On the local Langlands correspondence for non-tempered representations. Unknown Journal. . Publication link: 420fe5c2-cc72-4240-9bf6-1fbaee276357
  • Mendes, S., & Plymen, R. (2013). L-packets and formal degrees for SL_2(K) with K a local function field of characteristic 2. Unknown Journal. . Publication link: 2d3ce9f0-bfa6-43fc-922c-cdf278087526
  • Aubert, A-M., Baum, P., Plymen, R., & Solleveld, M. (2013). Geometric structure and the local Langlands conjecture. Unknown Journal. . Publication link: 009c7871-6808-4cab-9346-0d213bf1da7c
  • Aubert, A-M., Baum, P., Plymen, R., & Solleveld, M. (2013). The local Langlands correspondence for inner forms of SL_n. Unknown Journal. . Publication link: 11511257-f488-477e-a406-3739f02178cd
  • Aubert, A-M., Baum, P., Plymen, R., & Solleveld, M. (2013). Geometric structure in smooth dual and local Langlands conjecture. Unknown Journal. . Publication link: 5472627a-4605-4131-a9a8-e634853b61b5
  • Kamran, T., & Plymen, R. (2013). K-theory and the connection index. Bulletin of the London Mathematical Society, 45(1), 111-119. DOI: 10.1112/blms/bds071. Publication link: 6997143f-8736-40b8-9a91-877e90f81004
  • Aubert, A-M., Baum, P., Plymen, R., & Solleveld, M. (2013). Depth and the local Langlands correspondence. Unknown Journal. . Publication link: d0ae6421-c179-4378-ab28-db27dc6aa239

2012

2011

2010

2007

2006

2005

2004

2003

2002

2001

  • Plymen, R., Baum, P., Millington, S., & Flymen, R. (2001). Une démonstration de la conjecture de Baum-Connes pour les groupes réductifs adèliques. Comptes Rendus de l'Academie des Sciences - Series I: Mathematics, 332(3), 195-200. DOI: 10.1016/S0764-4442(00)01810-3. Publication link: b935c0fe-4208-4f77-8230-e9e5aa40649c

2000

  • Brodzki, J., & Plymen, R. (2000). Geometry of the smooth dual of $\rm GL(n)$. C. R. Acad. Sci. Paris Sér. I Math., 331(3), 213-218. DOI: 10.1016/S0764-4442(00)01618-9. Publication link: 4799f151-1bf4-4efa-9d4d-d29f3d18fbb7
  • Baum, P. F., Higson, N., & Plymen, R. J. (2000). Representation theory of $p$-adic groups: a view from operator algebras. In The mathematical legacy of Harish-Chandra (Baltimore, MD, 1998). (Vol. 68, pp. 111-149). (The mathematical legacy of Harish-Chandra (Baltimore, MD, 1998)).. Publication link: 177f2e46-ecc7-4d57-afe4-13d0f4497e81

1999

1997

1996

  • Hodgins, J. E., & Plymen, R. J. (1996). The representation theory of $p$-adic $\rm GL(n)$ and Deligne-Langlands parameters. In Analysis, geometry and probability. (Vol. 10, pp. 54-72). (Analysis, geometry and probability).. Publication link: 2f0f9cb9-fe1d-430c-8b2d-3312fe753ffd

1994

  • Plymen, R. J., & Robinson, P. L. (1994). Spinors in Hilbert space. (Cambridge Tracts in Mathematics). Cambridge University Press.. Publication link: 23c185ec-8bcb-4493-8461-f00d20d77863

1993

  • Baum, P., Higson, N., & Plymen, R. (1993). Equivariant homology for $\rm SL(2)$ of a $p$-adic field. In Index theory and operator algebras (Boulder, CO, 1991). (Vol. 148, pp. 1-18). (Index theory and operator algebras (Boulder, CO, 1991)).. Publication link: 5609a72b-418d-45fc-abe3-b1559487575a

1992

  • Plymen, R. J. (1992). Coupling constants for $p$-adic groups. In $p$-adic methods and their applications. (pp. 63-72). ($p$-adic methods and their applications).. Publication link: ece8bba9-1e4c-446d-a216-c35fab6b454a
  • Plymen, R. J. (1992). Elliptic representations and $K$-theory for $\rm SL(l)$. Houston Journal of Mathematics, 18(1), 25-32. . Publication link: 49be5179-c345-45f5-a314-744cd2546b8e

1991

1990

1987

1986

1985

  • Plymen, R. J. (1985). $K$-theory of the reduced $C\sp \ast$-algebra of $\rm SL\sb 2(\bf Q\sb p)$. In Operator algebras and their connections with topology and ergodic theory (Bu\c steni, 1983). (Vol. 1132, pp. 409-420). (Operator algebras and their connections with topology and ergodic theory (Bu\c steni, 1983)).. Publication link: 9d0a1185-11fa-4727-86d6-1d8fdc8fc95d

1983

1982

1980

1979

  • Plymen, R. J. (1979). Some recent results on infinite-dimensional spin groups. In Studies in algebra and number theory. (Vol. 6, pp. 159-171). (Studies in algebra and number theory).. Publication link: 7124ecbf-5277-4109-9667-48e4f293ad9b
  • Plymen, R. J. (1979). Automorphic group representations: the hyperfinite $\rm II\sb1$ factor and the Weyl algebra. In Algèbres d’opérateurs (Sém., Les Plans-sur-Bex, 1978). (Vol. 725, pp. 291-306). (Algèbres d’opérateurs (Sém., Les Plans-sur-Bex, 1978)).. Publication link: 438c3395-be1f-4536-b692-ab9e387490a8
  • de la Harpe, P., & Plymen, R. J. (1979). Automorphic group representations: a new proof of Blattner’s theorem. J. London Math. Soc. (2), 19(3), 509-522. DOI: :10.1112/jlms/s2-19.3.509. Publication link: 4847f274-bf31-4a90-9df6-1fdcfdbdba99

1977

1976

1975

1974

1968

1961

  • Plymen, R. J. (1961). A model of the arithmetic of alephs in the equation calculus. Z. Math. Logik Grundlagen Math., 7, 257-258. . Publication link: 965417ec-8a55-461f-a584-fc2c4d61321c

Personal details | Research | Postgraduate opportunities | Publications | Further information

▲ Up to the top